Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 784816, 12 pages
Research Article

Nonlocal Problem for Fractional Evolution Equations of Mixed Type with the Measure of Noncompactness

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 8 December 2012; Revised 14 March 2013; Accepted 18 March 2013

Academic Editor: Xinan Hao

Copyright © 2013 Pengyu Chen and Yongxiang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Haiyong Qin, Jianwei Liu, and Xin Zuo, “Controllability problem for fractional integrodifferential evolution systems of mixed type with the measure of noncompactness,” Journal Of Inequalities And Applications, 2014. View at Publisher · View at Google Scholar
  • Amar Debbouche, and Juan J. Nieto, “Sobolev type fractional abstract evolution equations with nonlocal conditions and optimal multi-controls,” Applied Mathematics and Computation, vol. 245, pp. 74–85, 2014. View at Publisher · View at Google Scholar
  • Alka Chadha, and Dwijendra N. Pandey, “Existence Results for an Impulsive Neutral Fractional Integrodifferential Equation with Infinite Delay,” International Journal of Differential Equations, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Xuping Zhang, and Pengyu Chen, “Fractional evolution equation nonlocal problems with noncompact semigroups,” Opuscula Mathematica, vol. 36, no. 1, pp. 123–137, 2016. View at Publisher · View at Google Scholar